Stone-Weierstrass theorem

Volume 37 / 1996

Guy Laville, Ivan Ramadanoff Banach Center Publications 37 (1996), 189-194 DOI: 10.4064/-37-1-189-194

Abstract

It will be shown that the Stone-Weierstrass theorem for Clifford-valued functions is true for the case of even dimension. It remains valid for the odd dimension if we add a stability condition by principal automorphism.

Authors

  • Guy Laville
  • Ivan Ramadanoff

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image